MAUDE Adverse Event Report: AIRLIFE AIRLIFE STERILE WATER FOR INHALATION; STERILE WATER FOR INHALATION, USP, 500 ML

AIRLIFE AIRLIFE STERILE WATER FOR INHALATION; STERILE WATER FOR INHALATION, USP, 500 ML
Model Number 002620
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Type of Reportable Event Serious Injury
Event or Problem Description
The user facility med sun report 3902560000-2025-8151 reported: patient was having difficulty breathing with retractions.When equipment was checked, the airlife bubble humidification system was leaking oxygen from the front.After verification from a second employee, the device was exchanged with a new airlife system.The rt [respiratory therapist] and rn [registered nurse] called the medical team to the bedside and while they were there, rt noticed the crack in the humification system.The patient was essentially not getting any oxygen.He replaced the bottle, and the baby recovered over time.He couldn't say whether it was cracked when they opened it or the nurse somehow cracked it during set up.It was additionally reported: the patient had been extubated [prior to the event] after an hour the nurse called because the patient was retracting and had an increased work of breathing (wob); the bottle itself was found to be cracked.
 
Additional Manufacturer Narrative
(appropriate term/code not available): humidification system the actual complaint product was not returned for evaluation; however, the reporter provided photographic/videographic evidence; analysis of the photographic evidence confirmed the complaint as reported.A review of the device history record is in-progress.All information reasonably known as of 19 nov 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as complaint-13176 this information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.
 
Additional Manufacturer Narrative
Additional information-investigation completion: d4; h2; h6.(appropriate term/code not available): humidification system.The actual complaint product was not returned for evaluation; however, the reporter provided photographic/videographic evidence; analysis of the photographic evidence confirmed the complaint as reported.The root cause was not determined.The device history record for lot tl2410065 was reviewed and the product was produced according to product specifications.All information reasonably known as of 22 jan 2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.
 
Event or Problem Description
The user facility med sun report (b)(4) reported: patient was having difficulty breathing with retractions.When equipment was checked, the airlife bubble humidification system was leaking oxygen from the front.After verification from a second employee, the device was exchanged with a new airlife system.The rt [respiratory therapist] and rn [registered nurse] called the medical team to the bedside and while they were there, rt noticed the crack in the humification system.The patient was essentially not getting any oxygen.He replaced the bottle, and the baby recovered over time.He couldn't say whether it was cracked when they opened it or the nurse somehow cracked it during set up.It was additionally reported: the patient had been extubated [prior to the event] after an hour the nurse called because the patient was retracting and had an increased work of breathing (wob); the bottle itself was found to be cracked.
 
Additional Manufacturer Narrative
(appropriate term/code not available): humidification system.The actual complaint product was not returned for evaluation; however, the reporter provided photographic/videographic evidence; analysis of the photographic evidence confirmed the complaint as reported.A review of the device history record is in-progress.All information reasonably known as of 19 nov 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.
 
Event or Problem Description

Brand Name
AIRLIFE STERILE WATER FOR INHALATION
Common Device Name
STERILE WATER FOR INHALATION, USP, 500 ML
Manufacturer (Section D)
AIRLIFE
2710 north ridge dr nw
ste a
grand rapids MI
Manufacturer (Section G)
AIR LIFE
productos urologos de mexico s
no. 85 parque indus. mexicali
mexicali baja california, mx, mex 84160
MX   84160
Manufacturer Contact
racheal cooper
2710 north ridge dr nw
ste a
grand rapids, MI 
MDR Report Key23600764
Report Number1314417-2025-00097
Device Sequence Number9258692
Product Code BTT
UDI-Device Identifier10889483571477
UDI-Public(01)10889483571477(10)TL2410065(17)261031(11)241031
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number002620
Device Catalogue Number002620
Device Lot NumberTL2410065
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2025
Supplement Date Received by Manufacturer10/20/2025
12/04/2025
Initial Report FDA Received Date11/19/2025
Supplement Report FDA Received Date11/19/2025
01/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/31/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age4 DA
Patient SexFemale